CSpace
Some properties of integrated bisemigroups
Xu GQ(许跟起); Feng DX(冯德兴)
2001
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume21Issue:1Pages:50
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16220
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu GQ,Feng DX. Some properties of integrated bisemigroups[J]. Acta Mathematica Scientia,2001,21(1):50.
APA 许跟起,&冯德兴.(2001).Some properties of integrated bisemigroups.Acta Mathematica Scientia,21(1),50.
MLA 许跟起,et al."Some properties of integrated bisemigroups".Acta Mathematica Scientia 21.1(2001):50.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许跟起]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[许跟起]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许跟起]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.